# SDR AALA20091201TUL05

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT OUTBOARD COVE SKIN CRACKED AT INBOARD TRACK MOUNT CASTING AREA.  INSTALLED EXTERNAL DOUBLER PER AARD 57-43-00-4.
